MAUDE Adverse Event Report: ARTHREX, INC. TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS
Model Number TARGETING MODULE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/20/2023, it was reported by a sales representative via (b)(4) that a 1238-100 targeting module bolt was strippped/cross-threaded and wasn¿t able to be attached.This occurred during a case, with no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned 1238-100 due to the damage to the device.Visual evaluation noted that the metal threaded casing is stripped/damaged.The most likely cause is attributed to misuse due to use error.Refer to the investigation photos.

Brand Name
TARGETING MODULE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18358432
Report Number1220246-2023-09487
Device Sequence Number18085650
Product Code HSB
UDI-Device Identifier00848665006049
UDI-Public00848665006049
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTARGETING MODULE
Device Catalogue Number1238-100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown